# SDR IPXA2017102322891

- Difficulty date: October 20, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 55,007 hours, 17,981 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Connector
- Condition: Dirty
- Location: Start Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING START, THE LEFT ENGINE START VALVE DID NOT OPEN.  CLEANED THE CONNECTOR ON LT ENGINE STARTER MOTOR AND PERFORMED AN OPS CHECK 3 TIMES ON GROUND. ALL CHECKED OK IAW AMM 81-10-00.
